Jump to content
Important Survey - Please Participate ×

9 weeks off and no better! This is crazy!


[Ma...]

Recommended Posts

This is cray! I feel like I'm losing my mind or becoming psychotic! I'm over 9 weeks off now and my symptoms seem to be getting worse not better! No relief and no hope in sight. The head pressure, burning, numbness and tingling in my brain is unbearable and never ends! It feels like my head is being put in a vice and someone is taking a corkscrew and just twisting it repeatedly! The emotional symptoms are getting worse and very scary too. The confusion, DP/DR are unreal I don't even feel like I'm living in reality anymore and constantly covered by a cloud of evil horrible intrusive thoughts to the point I'm scared of myself and I don't even want to be around my family because of all the evil in my head! I don't feel like I'm in control of my mind anymore and the physical and emotional symptoms are relentless and after over 2 months I thought I would see some improvement but no it just never ends and I feel like it's worse! I can't hardly go out in public anymore I pace around my house in complete agony and misery all day can't watch tv or do anything! Any kind of stimulating activities make it worse and I've been on Zoloft now for 2 months since I came out of the hospital and I can't tell if it might be making it worse! The only break I get is when I step out on the back porch to smoke but even then the physical and emotional symptoms symptoms are so bad it's not much help!
Link to comment
Share on other sites

Every post on here just nails the insanity of benzo withdrawal.  I hear you.  It's crazy.  It's nonstop.  Relentless.  Every awful thing we can imagine is our everyday reality.  We can understand a week or two or three of not feeling well.  But when it goes beyond that, we start to question if it will ever go away.  That question is front and center every waking moment since I finished my taper and jumped.  Will it ever go away?

 

I'm slowly learning that the answer is yes.  It will go away.  And I say that not because I'm magically cured and feeling great.  I, like you, feel like hell and I'm exhausted by the onslaught of symptoms. I say it because I know that in some small ways I've made some progress.  I couldn't sit here and tell you what has changed in the last month, but I know that three weeks ago, a week ago, even days ago, I was ready to end it all.  I may even be there again later today.  But I'm still here.  How?  Simple. I had some moments of clarity and calm along the way.  I fell asleep along the way.  I ate along the way.  I came here and found others in the same boat along the way.  I felt somewhat human a few times along the way.  And if those things are still there, then I'm still there.  Does that make sense?

 

I guess what I'm saying is that I think we are all having these moments of insight and relief along the way.  The problem is those moments are far outweighed and overshadowed by the hellishness of withdrawal.  The balance is slowly tipping towards being normal again - slowly being the operative word - it's just that it is almost imperceptible to us in the midst of our agony. 

Link to comment
Share on other sites

That's the bad thing I don't get windows and I'm still in acute WD after 9 weeks with no sign or any improvement on the horizon! It's torture and it's gotten to the point lately that I like you have thought about ending it all but I don't want to die or give in but the torment is unrelenting and never ends! I don't know what to do but I'm losing hope and I really shouldn't have let that hospital and everyone else around me put me on any more drugs and now I have the Zoloft to deal with and other health concerns on top of that! It's all too much
Link to comment
Share on other sites

Every post on here just nails the insanity of benzo withdrawal.  I hear you.  It's crazy.  It's nonstop.  Relentless.  Every awful thing we can imagine is our everyday reality.  We can understand a week or two or three of not feeling well.  But when it goes beyond that, we start to question if it will ever go away.  That question is front and center every waking moment since I finished my taper and jumped.  Will it ever go away?

 

I'm slowly learning that the answer is yes.  It will go away.  And I say that not because I'm magically cured and feeling great.  I, like you, feel like hell and I'm exhausted by the onslaught of symptoms. I say it because I know that in some small ways I've made some progress.  I couldn't sit here and tell you what has changed in the last month, but I know that three weeks ago, a week ago, even days ago, I was ready to end it all.  I may even be there again later today.  But I'm still here.  How?  Simple. I had some moments of clarity and calm along the way.  I fell asleep along the way.  I ate along the way.  I came here and found others in the same boat along the way.  I felt somewhat human a few times along the way.  And if those things are still there, then I'm still there.  Does that make sense?

 

I guess what I'm saying is that I think we are all having these moments of insight and relief along the way.  The problem is those moments are far outweighed and overshadowed by the hellishness of withdrawal.  The balance is slowly tipping towards being normal again - slowly being the operative word - it's just that it is almost imperceptible to us in the midst of our agony.

 

 

Great post !

Link to comment
Share on other sites

I know that pain.  I was there maybe two days ago.  Have a thread on here.  The thing is you are not alone in this.  I am not alone.  We are not alone.  There are so many who have experienced what you are going through and what I am going through and are a whole lot better and happier.  I noticed that a lot of people who have gone through this, who have gotten better disappear from here because the experience was so traumatic.  But there are also a lot of people who stick around and offer up their experience and hope.  I come here every day for help from that latter group.
Link to comment
Share on other sites

Every post on here just nails the insanity of benzo withdrawal.  I hear you.  It's crazy.  It's nonstop.  Relentless.  Every awful thing we can imagine is our everyday reality.  We can understand a week or two or three of not feeling well.  But when it goes beyond that, we start to question if it will ever go away.  That question is front and center every waking moment since I finished my taper and jumped.  Will it ever go away?

 

I'm slowly learning that the answer is yes.  It will go away.  And I say that not because I'm magically cured and feeling great.  I, like you, feel like hell and I'm exhausted by the onslaught of symptoms. I say it because I know that in some small ways I've made some progress.  I couldn't sit here and tell you what has changed in the last month, but I know that three weeks ago, a week ago, even days ago, I was ready to end it all.  I may even be there again later today.  But I'm still here.  How?  Simple. I had some moments of clarity and calm along the way.  I fell asleep along the way.  I ate along the way.  I came here and found others in the same boat along the way.  I felt somewhat human a few times along the way.  And if those things are still there, then I'm still there.  Does that make sense?

 

I guess what I'm saying is that I think we are all having these moments of insight and relief along the way.  The problem is those moments are far outweighed and overshadowed by the hellishness of withdrawal.  The balance is slowly tipping towards being normal again - slowly being the operative word - it's just that it is almost imperceptible to us in the midst of our agony.

 

 

Great post !

 

thank you, reba123456!

Link to comment
Share on other sites

Yeah it's been horrific today and I feel like I'm having a psycho breakdown on top of the physical pain and pressure in my head! I don't even recognize myself in the mirror anymore, my Brain is under constant physical and emotional distress if I set down or stop for even one min there nothing but a dark evil cloud of intrusive thoughts and a dull feeling with all that pressure and burning and tingling in my brain and all I can do is crab my head and scream out my brain my brain it's complete torture with no end and again I don't get windows and waves it's just constantly like that and I still have to figure out what to do with this Zoloft and tapering off it cause I don't think it's helping and may be making my emotional symptoms worse! I just feel so evil and in a dark place and with the physical symptoms it's just too much! When will this end?
Link to comment
Share on other sites

Your signature is confusing.

But from the looks of it you should not be surprised at just 9 weeks.

 

We need to optimize our lives, since margins for progress are thin,

and everything matters.

 

For 3 years I have applied more guts and discipline and planning than in 50 years,

more than in college, more than in the army, more than in long legal wars.

I might be alive now because of small daily choices that have helped just a bit.

The did not help the pain, but maybe they kept me going.

 

Anger also sustains me; I aim to help make the system change, if not pay;

the insurance/pharma system, the AMA union, whatever and whoever.

It might have to wait 4 more years in the US for real progress,

but future victims depend on current victims.

Link to comment
Share on other sites

×
×
  • Create New...